# SDR RAIA970722

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bypass Valve
- Part number: 8974575
- Condition: Int Leak
- Location: Lt Engine
- Part time: 3,334 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7334 - STL - LEFT FUEL PRESSURE CAPTION ILLUMINATED DURING TAKEOFF.  MAINTENANCE REPLACED LEFT FUEL BYPASS VALVE.  (M)
